Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A theorem on finite algebras


Author: J. H. Maclagan-Wedderburn
Journal: Trans. Amer. Math. Soc. 6 (1905), 349-352
MSC: Primary 16P10
MathSciNet review: 1500717
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16P10

Retrieve articles in all journals with MSC: 16P10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1905-1500717-7
PII: S 0002-9947(1905)1500717-7
Article copyright: © Copyright 1905 American Mathematical Society